Browse "MA-Journal Papers(저널논문)" byAuthorChoi, Hojin

Showing results 3 to 4 of 4

3
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

4
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

Discover

rss_1.0 rss_2.0 atom_1.0